# SDR ZW0A0203601

- Difficulty date: March 26, 2002
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 17,506 hours, 5,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD AND LEFT FWD EMERGENCY DOOR SLIDE LIGHTS INOP. RELAMPED RIGHT FWD AND LEFT FWD EMERGENCY SLIDE LIGHTS. LAST CHECK C PERFORMED 14NOV2001 MCI --CLOSED--
